Alert archive / Texas / High Wind Warnings in 2006

High Wind Warning 2, NWS Lubbock, TX

April 6, 200616 counties in Texas

NWS Lubbock, TX issued this high wind warning at Apr 6, 2006, 4:06 AM CDT for 16 counties in Texas. It took effect at Apr 6, 2006, 10:18 AM CDT. It was in force for 9 hr. 14 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 6, 2006, 4:06 AM CDT (09:06 UTC)
In effect from
Apr 6, 2006, 10:18 AM CDT
Expired
Apr 6, 2006, 7:00 PM CDT
In force
9 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Crosby County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 31 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 11:00 AM CDTNON-TSTM WND GST 596 Sw Wolfforth, TXMEASURED BY THE TEXAS TECH WEST TEXAS MESONET
Apr 6, 11:30 AM CDTNON-TSTM WND GST 621 S Post, TXMEASURED BY THE TEXAS TECH WEST TEXAS MESONET
Apr 6, 11:40 AM CDTNON-TSTM WND GST 665 Sw Graham, TXMEASURED BY THE TEXAS TECH WEST TEXAS MESONET
Apr 6, 1:15 PM CDTNON-TSTM WND GST 612 S Muleshoe, TXMEASURED BY THE TEXAS TECH WEST TEXAS MESONET.
Apr 6, 2:05 PM CDTNON-TSTM WND GST 591 Ne Amherst, TXMEASURED BY THE TEXAS TECH WEST TEXAS MESONET
Apr 6, 2:05 PM CDTNON-TSTM WND GST 613 N Hart, TXMEASURED BY THE TEXAS TECH WEST TEXAS MESONET
Apr 6, 2:10 PM CDTNON-TSTM WND GST 585 Ne Abernathy, TXMEASURED BY THE TEXAS TECH WEST TEXAS MESONET
Apr 6, 2:15 PM CDTNON-TSTM WND GST 602 Ne Tulia, TXMEASURED BY THE TEXAS TECH WEST TEXAS MESONET
Apr 6, 2:25 PM CDTNON-TSTM WND GST 606 S Olton, TXMEASURED BY THE TEXAS TECH WEST TEXAS MESONET
Apr 6, 2:25 PM CDTNON-TSTM WND GST 622 Ne Dimmitt, TXMEASURED BY THE TEXAS TECH WEST TEXAS MESONET
Apr 6, 2:35 PM CDTNON-TSTM WND GST 652 Ne Friona, TXMEASURED BY THE TEXAS TECH WEST TEXAS MESONET.
Apr 6, 2:40 PM CDTNON-TSTM WND GST 581 S Plainview, TXMEASURED BY THE TEXAS TECH WEST TEXAS MESONET
Apr 6, 3:10 PM CDTNON-TSTM WND GST 582 Ne Floydada, TXMEASURED BY THE TEXAS TECH WEST TEXAS MESONET
Apr 6, 3:45 PM CDTNON-TSTM WND GST 647 E Silverton, TXMEASURED BY THE TEXAS TECH WEST TEXAS MESONET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2006-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2006-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
3196 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KLUB 060906
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
406 AM CDT THU APR 6 2006

TXZ036-062100-
/O.UPG.KLUB.WI.Y.0007.060406T1600Z-060407T0000Z/
/O.NEW.KLUB.HW.W.0002.060406T1600Z-060407T0000Z/
CROSBY-
INCLUDING THE CITIES OF...CROSBYTON...RALLS
406 AM CDT THU APR 6 2006

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WEST WINDS WILL INCREASE INTO THE 30 TO 40 MPH RANGE BY EARLY
AFTERNOON. WIND GUSTS OF 60 MPH OR HIGHER ARE POSSIBLE. THESE
WINDS WILL RESULT IN AREAS OF BLOWING DUST. NEAR OPEN FIELDS
BLOWING DUST MAY CAUSE A SHARP REDUCTION IN VISIBILITY. WINDS WILL
DIMINISH GRADUALLY DURING THE EARLY EVENING HOURS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MOTORISTS...PARTICULARLY
OF HIGH PROFILE VEHICLES...SHOULD STAY OFF THE ROAD TODAY OR USE
EXTREME CAUTION IF YOU MUST TRAVEL. A DRIVER CAN EASILY LOSE
CONTROL OF A VEHICLE DUE TO SUDDEN STRONG GUSTS OF WIND.

$$

TXZ021>024-027>030-033>035-062100-
/O.UPG.KLUB.HW.A.0001.060406T1600Z-060407T0000Z/
/O.NEW.KLUB.HW.W.0002.060406T1600Z-060407T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH
406 AM CDT THU APR 6 2006

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WESTERLY WINDS WILL INCREASE INTO THE 30 TO 40 MPH RANGE BY EARLY
AFTERNOON. WIND GUSTS OF 60 MPH OR HIGHER ARE POSSIBLE. THESE
WINDS WILL RESULT IN AREAS OF BLOWING DUST. NEAR OPEN FIELDS OR
CONSTRUCTION SITES BLOWING DUST MAY CAUSE A SHARP REDUCTION IN
VISIBILITY. WINDS WILL DIMINISH GRADUALLY DURING THE EARLY EVENING
HOURS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MOTORISTS...PARTICULARLY
OF HIGH PROFILE VEHICLES...SHOULD STAY OFF THE ROAD TODAY OR USE
EXTREME CAUTION IF YOU MUST TRAVEL. A DRIVER CAN EASILY LOSE
CONTROL OF A VEHICLE DUE TO SUDDEN STRONG GUSTS OF WIND.

$$

TXZ038-043-044-062100-
/O.EXA.KLUB.WI.Y.0007.060406T1600Z-060407T0000Z/
KING-KENT-STONEWALL-
INCLUDING THE CITIES OF...GUTHRIE...JAYTON...ASPERMONT
406 AM CDT THU APR 6 2006

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

WEST WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE BY EARLY
AFTERNOON. WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE. THESE WINDS
WILL RESULT IN PATCHY BLOWING DUST. WINDS WILL DIMINISH GRADUALLY
DURING THE EARLY EVENING HOURS.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY
WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS.

$$

TXZ025-026-031-032-037-039>042-062100-
/O.CON.KLUB.WI.Y.0007.060406T1600Z-060407T0000Z/
HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-YOAKUM-TERRY-LYNN-GARZA-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS...
MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...PLAINS...
DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST
406 AM CDT THU APR 6 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
CDT THIS EVENING. 

WEST WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE BY EARLY
AFTERNOON. WIND GUSTS OF 50 TO 55 MPH ARE LIKELY. THESE WINDS
WILL RESULT IN AREAS OF BLOWING DUST AND SOME LOCAL RESTRICTIONS
TO VISIBILITY. WINDS WILL DIMINISH GRADUALLY DURING THE EARLY
EVENING HOURS.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY
WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS.

$$
1 follow-up statement
000 
WWUS74 KLUB 061518
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1018 AM CDT THU APR 6 2006

TXZ039>042-070000-
/O.UPG.KLUB.WI.Y.0007.060406T1600Z-060407T0000Z/
/O.EXB.KLUB.HW.W.0002.060406T1518Z-060407T0000Z/
YOAKUM-TERRY-LYNN-GARZA-
INCLUDING THE CITIES OF...PLAINS...DENVER CITY...BROWNFIELD...
TAHOKA...ODONNELL...POST
1018 AM CDT THU APR 6 2006

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

WESTERLY WINDS WILL BE IN THE 30 TO 40 MPH RANGE THROUGH THE AFTERNOON.
WIND GUSTS OF 60 MPH OR HIGHER ARE POSSIBLE. THESE WINDS WILL
RESULT IN AREAS OF BLOWING DUST. NEAR OPEN FIELDS OR CONSTRUCTION
SITES BLOWING DUST MAY CAUSE A SHARP REDUCTION IN VISIBILITY.
WINDS WILL DIMINISH GRADUALLY DURING THE EARLY EVENING HOURS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MOTORISTS...
PARTICULARLY OF HIGH PROFILE VEHICLES...SHOULD STAY OFF THE ROAD
TODAY OR USE EXTREME CAUTION IF YOU MUST TRAVEL. A DRIVER CAN
EASILY LOSE CONTROL OF A VEHICLE DUE TO SUDDEN STRONG GUSTS OF
WIND.

$$

TXZ021>024-027>030-033>036-070000-
/O.EXT.KLUB.HW.W.0002.060406T1518Z-060407T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH...CROSBYTON...RALLS
1018 AM CDT THU APR 6 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

WESTERLY WINDS WILL BE IN THE 30 TO 40 MPH RANGE THROUGH THE
AFTERNOON. WIND GUSTS OF 60 MPH OR HIGHER ARE POSSIBLE. THESE
WINDS WILL RESULT IN AREAS OF BLOWING DUST. NEAR OPEN FIELDS OR
CONSTRUCTION SITES BLOWING DUST MAY CAUSE A SHARP REDUCTION IN
VISIBILITY. WINDS WILL DIMINISH GRADUALLY DURING THE EARLY EVENING
HOURS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MOTORISTS...
PARTICULARLY OF HIGH PROFILE VEHICLES...SHOULD STAY OFF THE ROAD
TODAY OR USE EXTREME CAUTION IF YOU MUST TRAVEL. A DRIVER CAN
EASILY LOSE CONTROL OF A VEHICLE DUE TO SUDDEN STRONG GUSTS OF
WIND.

$$

TXZ025-026-031-032-037-038-043-044-070000-
/O.EXT.KLUB.WI.Y.0007.060406T1518Z-060407T0000Z/
HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS...
MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE...
JAYTON...ASPERMONT
1018 AM CDT THU APR 6 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

WEST WINDS WILL BE IN THE 25 TO 35 MPH RANGE THROUGH THE AFTERNOON.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE. THESE WINDS WILL RESULT
IN PATCHY BLOWING DUST. WINDS WILL DIMINISH GRADUALLY DURING THE
EARLY EVENING HOURS.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this high wind warning went out at Apr 6, 3:42 AM CDT, 24 minutes earlier.

Area forecast discussion, Apr 6, 3:42 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
342 AM CDT THU APR 6 2006

.SHORT TERM...
UPPER LOW NEAR THE 4-CORNERS CONTINUES TO MOVE TO THE EAST WITH
PACIFIC COLD FRONT EXPECTED TO SWEEP THROUGH THE FORECAST AREA THIS
MORNING. EFFICIENT MIXING SHOULD OCCUR BEHIND THE FRONT WITH CLEAR
SKIES AND STRONG SUBSIDENCE EXPECTED. 700 MB JET MAX EJECTS SOUTH OF
OUR AREA...BUT BOTH THE NAM AND GFS INDICATE A SECONDARY MAXIMA OVER
THE SOUTH PLAINS AT MIDDAY. GRADIENT AND MAGNITUDE OF WINDS THAT
WILL GET MIXED DOWN SUGGEST SEVERE WIND GUSTS A DISTINCT
PROBABILITY...PARTICULARLY ON THE HIGHER TERRAIN OF THE WESTERN
SOUTH PLAINS. WILL LEAN TOWARD THE GFS WITH ITS SLIGHTLY HIGHER WIND
SPEED POTENTIAL GIVEN ITS BETTER INITIALIZATION OF MID AND UPPER
LEVEL WINDS OVER THE SWRN CONUS. WILL THUS UPGRADE THE HIGH WIND
WATCH TO A WARNING AND EXPAND THE INHERITED ADVISORY TO INCLUDE THE
SERN THREE COUNTIES AS WELL. DO NOT HAVE A GOOD FEEL FOR BLOWING
DUST POTENTIAL GIVEN RECENT RAINS...BEGINNING OF SOME VEGETATIVE
GROWTH AND THE STRONG COLD ADVECTION THAT IS NOT USUALLY FAVORABLE
FOR A SIGNIFICANT DUST EVENT. WOULD NOT BE SURPRISED TO SOME LOCAL
AREAS WITH DUST PROBLEMS...BUT AM NOT CONFIDENT ENOUGH IN WIDESPREAD
SUB-1 MILE VISIBILITY TO ISSUE A BLOWING DUST ADVISORY ATTM.

REMAINDER OF THE FCST IS IN GOOD SHAPE AS WELL. DOWNSLOPING WILL
SOMEWHAT OFFSET COLD ADVECTION...BUT THE COLD ADVECTION WILL STILL
BE STRONG ENOUGH TO KNOCK AROUND 10 DEGREES OR MORE OFF OF
YESTERDAYS HIGHS. WINDS WILL DROP OFF SOME NEAR SUNSET BUT WILL
LIKELY STAY UP IN THE 10 TO 20 MPH MOST OF THE NIGHT AS LOW LEVEL
GRADIENT STAYS TIGHT AND FULL DECOUPLING OF THE BOUNDARY LAYER LOOKS
UNLIKELY.

.LONG TERM...
TIGHTLY WOUND STORM SYSTEM CENTERED OVER EASTERN KANSAS 12Z FRI
PROGGED TO DROP SOUTH SOUTHEAST TWD ARK/LA/TEX DURING THE
DAY...THUS MAINTAINING A STRONG H85-70 GRADIENT ACROSS NORTHERN
WEST TEXAS. SHORTLY AFTER SUNRISE...DEEP MIXING WILL AGAIN
COMMENCE WITH NORTHWEST SFC WINDS INCREASING TO 25-30 MPH WITH
GUSTS AROUND 40 MPH OVER THE SOUTHERN PANHANDLE. ATTM...WINDSPEEDS
LOOK TO BE JUST BELOW ADVISORY CRITERIA LEVEL OVER THE SOUTHEAST
TX PANHANDLE...WITH BEST CHC OF RED FLAG WARNING CRITERIA OVER THE
SOUTHWEST CWFA DUE TO LOW RH/S. WILL LET LATER SHIFTS EVALUATE FOR
POSSIBLE WIND/FIRE WATCHES AND WARNINGS.

VERY NICE WEATHER ON TAP FOR THE WEEKEND AS H50 RIDGE BUILDS INTO
THE SOUTHERN PLAINS WITH TEMPS WARMING BACK TO ABOVE NORMAL ON
SUNDAY. MINOR WAVE TO TRANSLATE MAINLY NORTH OF THE AREA MONDAY
NIGHT INTO TUESDAY WILL BRING ANOTHER INCREASE IN HIGH CLOUDS.
AGREE WITH PREVIOUS SHIFT OF KEEPING POPS ONLY AT 10 PERCENT DUE
TO LACK OF MOISTURE.

STRONGER UPPER LEVEL SYSTEM STILL FORECAST TO DROP INTO THE DESERT
SOUTHWEST BY MID WEEK. AS THIS SYSTEM MOVES EAST...MAY SEE AN
INCREASE IN TSTM ACTIVITY BY LATE THURS OR FRIDAY.

.FIRE WEATHER...
EXPECT THAT RED FLAG CRITERIA SHOULD EASILY BE MET TODAY WITH
POTENTIAL FOR EXTREMELY CRITICAL CONDITIONS FOR RAPID FIRE GROWTH
GIVEN EXPECTED MAGNITUDE OF THE WINDS. ONLY CONCERN IS IF DEW POINTS
STAY ABOUT 5 DEGREES HIGHER THAN EXPECTED. HUMIDITY VALUES WOULD
THEN BE MARGINAL BUT THIS SITUATION WILL BE DRIVEN BY THE STRONG
WINDS REGARDLESS. RED FLAG WARNING WILL REMAIN UNCHANGED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        71  40  64  34 /   0   0   0   0
TULIA         72  42  65  35 /   0   0   0   0
PLAINVIEW     73  43  67  36 /   0   0   0   0
LEVELLAND     74  46  69  37 /   0   0   0   0
LUBBOCK       75  46  71  37 /   0   0   0   0
BROWNFIELD    77  46  73  38 /   0   0   0   0
CHILDRESS     81  49  71  39 /   0   0  10   0
SPUR          79  49  74  41 /   0   0  10   0
ASPERMONT     84  50  77  42 /   0   0  10   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 11 AM THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING ZONES: BAILEY...BRISCOE...CASTRO...COCHRAN...CROSBY...
FLOYD...HALE...HOCKLEY...LAMB...LUBBOCK...PARMER...AND SWISHER.

RED FLAG WARNING FROM 11 AM THURSDAY TO 9 PM THURSDAY FOR THE
FOLLOWING ZONES: BAILEY...BRISCOE...CASTRO...CHILDRESS...
COCHRAN...COTTLE...CROSBY...DICKENS...FLOYD...GARZA...HALE...
HALL...HOCKLEY...KENT...KING...LAMB...LUBBOCK...LYNN...MOTLEY...
PARMER...STONEWALL...SWISHER...TERRY...AND YOAKUM.

WIND ADVISORY FROM 11 AM THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING ZONES: CHILDRESS...COTTLE...DICKENS...GARZA...HALL...
KENT...KING...LYNN...MOTLEY...STONEWALL...TERRY...AND YOAKUM.

&&

07/21
Hazardous weather outlook, Apr 5, 12:53 PM CDT, 15 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1253 PM CDT WED APR 5 2006

TXZ021>044-061100-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1253 PM CDT WED APR 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP LATE THIS
AFTERNOON OR THIS EVENING...MAINLY OVER THE SOUTHERN ROLLING
PLAINS AND THE EXTREME SOUTHEASTERN SOUTH PLAINS. ANY STORMS
THAT DEVELOP WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WIND
GUSTS AND PERHAPS HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIND AND FIRE DANGER

VERY STRONG WESTERLY WINDS...SUSTAINED BETWEEN 25 AND 40 MPH...WILL
BRING THE POTENTIAL FOR DANGEROUS WIND DRIVEN WILDFIRES AND BLOWING
DUST TO MUCH OF THE REGION THURSDAY. WIND GUSTS COULD REACH SEVERE
LIMITS...PARTICULARLY OVER THE EXTREME SOUTHWESTERN PANHANDLE AND
THE NORTHWESTERN SOUTH PLAINS...AND THESE GUSTS COULD POSE A THREAT
OF MINOR WIND DAMAGE.

.SPOTTER ACTIVATION STATEMENT...

STORM SPOTTERS OVER THE SOUTHERN ROLLING PLAINS AND THE EXTREME
SOUTHEASTERN SOUTH PLAINS SHOULD REMAIN ALERT TODAY GIVEN A
CONDITIONAL SEVERE WEATHER THREAT.

IN ADDITION...LOCAL OFFICIALS AND EMERGENCY MANAGEMENT PERSONNEL
AREAWIDE SHOULD REMAIN ALERT FOR HIGH WINDS AND POTENTIALLY
DANGEROUS FIRE WEATHER THREATS THURSDAY. CONTINUE TO MONITOR FOR
LATER UPDATES FROM THE NATIONAL WEATHER SERVICE IN LUBBOCK.

In the hours before

Local storm report, Apr 5, 11:36 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1136 PM CDT WED APR 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     NON-TSTM WND GST 7 W DENVER CITY         32.97N 102.95W
04/05/2006  M64 MPH          YOAKUM             TX   MESONET

&&

KWIDELSKI

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:19 PM CDTFire Weather WatchLUBBailey, Cochran, Cottle, Crosby, Dickens, Floyd and 12 more13 hr

Nearby

High Wind Warnings in Texas, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.